MathSciNet Relay Station
MathSciNet bibliographic data
MR470234 (57 #9992) 31B25
Wu, Jang-Mei Gloria On functions subharmonic in a Lipschitz domain. Proc. Amer. Math. Soc. 68 (1978), no. 3, 309–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement